# SDR SWIA201437927

- Difficulty date: May 29, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 22,048 hours, 19,512 cycles
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Galled
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FWD MOUNT LINK AND CLAMP-UP BUSHING GALLED.  REMOVED RT ENGINE FWD MOUNT LINK AND CLAMP-UP BUSHING AND REPLACED WITH A SERVICEABLE LINK AND CLAMP-UP BUSHING IAW AMM.
